MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS, STEM EXTENSION, CEMENTED, STRAIGHT; PROSTHESIS, STEM

ONKOS SURGICAL ELEOS, STEM EXTENSION, CEMENTED, STRAIGHT; PROSTHESIS, STEM
Model Number KSC16100E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); No Information (3190)
Date of Event 02/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record indicated that the released components met all specification.The complaint history review indicated no trends among components by failure modes.Should additional information be obtained to further this investigation, the report will be updated.
 
Event or Problem Description
Revision surgery performed on eleos resurfacing hinge knee where it appeared on x-rays that the femoral component had dissociated from the stem extension.Upon removal of the components it was discovered that the resurfacing femur had loosened and the wall of the female boss had fractured on one side.
 
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa18-007.As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this supplement report.This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00005 for the other.The reported event was confirmed through the operation notes and patient history.The device history records indicated that the released components met all specifications.From the available information it was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained to further this investigation, the report will be updated.
 
Event or Problem Description

Brand Name
ELEOS, STEM EXTENSION, CEMENTED, STRAIGHT
Common Device Name
PROSTHESIS, STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7334931
Report Number3013450937-2018-00004
Device Sequence Number13519684
Product Code KRO
UDI-Device IdentifierB278KSC16100E0
UDI-PublicB278KSC16100E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberKSC16100E
Device Catalogue NumberKSC16100E
Device Lot Number1697274
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR